# SDR UIEA200800308

- Difficulty date: September 16, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N512MC
- Make and model: Boeing 747230B
- Aircraft serial: 21220
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65B393001
- Condition: Cracked
- Location: Krueger Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT WING LEADING EDGE KRUEGER FLAP LOWER IB SIDE PANEL AT WING STA 323.00 TO 330.00 HAS A 7.0 INCH COMPOSITE CRACK. PERMANENT REPAIR ACCOMPLISHED IAW SRM 51-40-09, FIG 3, SHEETS 1, 4 AND 8, PREPEG 250 DEGREES F CURE IAW SRM 51-40-12. ALSO, REFERENCE EO NR 4757A464.
